Wednesday, September 29, 2010

You can call me Chet

It is AMAZING what a few little white pills can do. AMAZING. I am talking about prednisone of course, what did you think?

Yesterday, I could have jumped all the way over the building that I work in. I chose not to, but I could have. Last evening, I went for a walk with Mark. We were talking, talking, talking...looking at condos, talking some more. I looked up, we were miles from home. I KNOW! But then we had to get back home. There were no cabs in sight..LOL. But we made it. :)

The downside? They make be a tad bit bitchy. And a whole lot sweaty. Not a good thing for a woman of fifty. Now I am a bitch that sweats like the governor. (Doesn't make sense unless you live in Iowa...but the illustrious Chet Culver has to be the sweatiest man I have ever laid eyes on..ewwww.) But, I'll take it.

I'm off. To see the wizard. Or, to get myself ready for a hump-day. Have a happy.

5 comments:

Jules said...

Hey Good Morning J!! I am having my own, "go ask Alice" moment this morning! The only difference is, my pills are making me itchy!

Coffeypot said...

SMILES! Glad you are not in pain. Sweating can be fun, too. Just saying...

Golden To Silver Val said...

oh what GOOD news!!! Yep, I'd take sweat over pain any time....and I really hate sweating. Now don't try and take on the world....but get out there and enjoy your life! Big hugs xo getting my pc back tomorrow, will send you an email then.

M Chickk said...

SO glad to hear you are feeling better, able to leap tall buildings in a single bound and all!! Awesome!

Cheryl said...

Those pills are magic! Still, be careful cause walking miles is a lot after what you've been through. Enjoy the good sweaty times you b----y woman.